CureZone   Log On   Join
Re: Mirena IUD Side Effects-Itch from hell!
 
  Views: 62,143
Published: 15 years ago
 
This is a reply to # 70,061

Re: Mirena IUD Side Effects-Itch from hell!


my experiences re: the mirena.. I posted a msg about 9 months ago to this forum when i was still trying to give this thing a chance, i have now had it for 15 months.
anyway, i am having mine removed next week as i like many others am sick of the side effects of it and getting it replaced with a copper iud.
my main complaints with mirena are *NO* sex drive - it is gone! horrible back and lower abdominal pain as well, strikes completely randomly to the point where i have to sit down and get my breath - shocking. constant reddish off smelling discharge. ibs symptoms that i can only attribute to this as well, period that last 3 weeks... dry skin and awful thrush like symptoms - same as another person got tested for everything under the sun (thrush, bacterial etc..) finally was prescribed a cortizone creme to counter this, it is extremely painful. this is not the sort of thing you want from a contraceptive.
and yes - ACNE!! i have 2 fresh scars from a recent outbreak. weight gain.. doctors smirk: can't possibly be the mirena.. oh please, i exercise more and eat better than i ever have and have packed on pounds since this!! and my lethargy.. i cannot even begin to describe how little energy i have, sleep 8 hours every day and work part time currently. what on earth went wrong here !!?? i am now also feeling dizzy and faint most days when i get up/lie down, honestly i am now blaming mirena for this as well as every time i go to the doctor they find *nothing wrong*.

this is the first time i have ever used a hormonal method i was led to believe this would help with my heavy periods and pms symptoms. i had a copper iud before for 8 years, yes had heavy periods and pms, but otherwise was normally functioning person, good sex drive, not overweight, skin occasional breakout but not giant pustules like now.

i guess i too am disappointed that after enduring 15 months of this and honestly giving this a chance i am at my wits end. nobody talks about this stuff, if it wasn't for these forums nobody would even know. doctors just smile and say oh you must be one of the few... yeah right. i feel like i want these 15 months of my life back!! i cant believe that something that was supposed to have such a low dosage of hormones can affect your body so adversely, but i would seriously recommend to everyone having problems with this to GET IT OUT because the symptoms just don't go away.

i will post again in a few months time to let everyone know if my symptoms have gone after i have got my copper iud. thanks to everyone for posting on their experiences, take care and good luck with whatever your decision is..
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.047 sec, (2)